MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE PLUS LANCETS; LANCET, BLOOD

TRIVIDIA HEALTH INC TRUE PLUS LANCETS; LANCET, BLOOD
Model Number LCT, TP NPD 28G 100CT50/CASE LT BL
Medical Device Problem Codes Manufacturing, Packaging or Shipping Problem (2975); Material Twisted/Bent (2981)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Lancets were not returned for evaluation - customer returned empty box/carton.Note: manufacturer contacted customer in a follow-up call on 12-apr-2021 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for the trueplus 28g lancets.Wife is calling on behalf of the customer.Customer stated that he experienced pain after using the lancet, and when he looked in the lancet, it had two needles (double needle).Customer stated that one of the needles was bent.The package had not been open or damaged when received by the customer.At the time of the call the customer felt well and did not report any symptoms.No medical intervention related to the use of the product was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of 24-june-2021: h6: updated fda's type of investigation, investigation findings, and investigation conclusions.H10: :complaint was forwarded to supplier quality based on complaint's description for investigations.No product was returned to thi.Internal evaluation has been completed by the manufacturer and report attached into the case.No abnormalities observed with retain samples.Added most likely underlying root cause mlc-140: supplier manufacturing defect.

Brand Name
TRUE PLUS LANCETS
Common Device Name
LANCET, BLOOD
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11740826
Report Number1000113657-2021-00287
Device Sequence Number14411352
Product Code FMK
UDI-Device Identifier00021292000226
UDI-Public021292000226
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/15/2025
Device Model NumberLCT, TP NPD 28G 100CT50/CASE LT BL
Device Lot Number200401NM
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/02/2021
Initial Date Received by Manufacturer 04/02/2021
Supplement Date Received by Manufacturer06/02/2021
Initial Report FDA Received Date04/28/2021
Supplement Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1